# SDR TRBA201134201

- Difficulty date: December 7, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N288AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 288
- Aircraft time: 33,933 hours, 39,225 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Dirty
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR VERY HARD TO OPEN.  CLEAN ROLLER ON UPPER LT SIDE OF PAX DOOR AND PERFORMED FUNCTIONAL CHECK GOOD IAW 52-11-00.
